Alert archive / Alabama / Small Craft Advisories in 2014

Small Craft Advisory 48, NWS Mobile, AL

November 13, 2014

NWS Mobile, AL issued this small craft advisory at Nov 13, 2014, 3:03 AM CST. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Nov 13, 2014, 3:03 AM CST (09:03 UTC)
Expired
Nov 14, 2014, 12:00 PM CST
In force
33 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

601 
WHUS74 KMOB 130903
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
303 AM CST THU NOV 13 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST FRIDAY...

.STRONG NORTHERLY FLOW WILL AND BUILDING SEAS WILL CONTINUE THROUGH
FRIDAY MORNING. 

GMZ630>635-650-655-670-675-131800-
/O.NEW.KMOB.SC.Y.0048.141113T0903Z-141114T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
303 AM CST THU NOV 13 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST FRIDAY. 

* WINDS: NORTH 20 TO 25 KNOTS WITH HIGHER GUSTS.

* SEAS: BUILDING TO 4 FEET NEARSHORE...UP TO 8 FEET WELL OFFSHORE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
6 follow-up statements
140 
WHUS74 KMOB 131656
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1056 AM CST THU NOV 13 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST FRIDAY...

.STRONG NORTHERLY FLOW WILL AND BUILDING SEAS WILL CONTINUE
THROUGH FRIDAY MORNING.

GMZ630>635-650-655-670-675-140100-
/O.CON.KMOB.SC.Y.0048.000000T0000Z-141114T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1056 AM CST THU NOV 13 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY. 

* WINDS: NORTH 20 TO 25 KNOTS WITH HIGHER GUSTS.

* SEAS: BUILDING TO 4 FEET NEARSHORE...UP TO 8 FEET WELL 
  OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
094 
WHUS74 KMOB 132129
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
329 PM CST THU NOV 13 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST FRIDAY...

.STRONG NORTHERLY FLOW AND BUILDING SEAS WILL CONTINUE THROUGH
FRIDAY MORNING.

GMZ630>635-650-655-670-675-140530-
/O.CON.KMOB.SC.Y.0048.000000T0000Z-141114T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
329 PM CST THU NOV 13 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY. 

* WINDS: NORTH 20 TO 25 KNOTS WITH HIGHER GUSTS.

* SEAS: BUILDING TO 4 FEET NEARSHORE...UP TO 8 FEET WELL 
  OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
647 
WHUS74 KMOB 140524
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1124 PM CST THU NOV 13 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY...

.A STRONG NORTHERLY FLOW AND HIGH SEAS WILL CONTINUE THROUGH FRIDAY
MORNING.

GMZ630>635-650-655-670-675-141330-
/O.CON.KMOB.SC.Y.0048.000000T0000Z-141114T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1124 PM CST THU NOV 13 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY. 

* WINDS: NORTH 20 TO 25 KNOTS WITH HIGHER GUSTS.

* SEAS: 4 TO 6 FEET NEARSHORE...6 TO 8 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
577 
WHUS74 KMOB 141010
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
410 AM CST FRI NOV 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

.A STRONG NORTHERLY FLOW AND HIGH SEAS WILL CONTINUE THROUGH
THIS MORNING.

GMZ630>635-650-655-670-675-141800-
/O.CON.KMOB.SC.Y.0048.000000T0000Z-141114T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
410 AM CST FRI NOV 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

* WINDS: NORTH 20 TO 25 KNOTS WITH HIGHER GUSTS.

* SEAS: 4 TO 6 FEET NEAR SHORE...6 TO 8 FEET WELL OFFSHORE...MOSTLY
  ROUGH IN INLAND BAYS AND SOUNDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
922 
WHUS74 KMOB 141507
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
907 AM CST FRI NOV 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

.A STRONG NORTHERLY FLOW AND HIGH SEAS WILL CONTINUE THROUGH THIS
MORNING.

GMZ630>635-650-655-670-675-141800-
/O.CON.KMOB.SC.Y.0048.000000T0000Z-141114T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
907 AM CST FRI NOV 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

* WINDS: NORTH 20 TO 25 KNOTS WITH HIGHER GUSTS.

* SEAS: 4 TO 6 FEET NEAR SHORE...6 TO 8 FEET WELL OFFSHORE... 
  MOSTLY ROUGH IN INLAND BAYS AND SOUNDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
106 
WHUS74 KMOB 141805
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1205 PM CST FRI NOV 14 2014

...THE SMALL CRAFT ADVISORY FOR THE AREA HAS EXPIRED...

.WINDS OVER AREA COASTAL WATERS HAVE FALLEN BELOW ADVISORY
LEVELS...BUT REMAIN AT A LEVEL WHERE SMALL CRAFT SHOULD CONTINUE TO
EXERCISE CAUTION.

GMZ630>635-650-655-670-675-141915-
/O.EXP.KMOB.SC.Y.0048.000000T0000Z-141114T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1205 PM CST FRI NOV 14 2014

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

WINDS OVER AREA COASTAL WATERS HAVE FALLEN BELOW ADVISORY
LEVELS...BUT REMAIN AT A LEVEL WHERE SMALL CRAFT SHOULD CONTINUE TO
EXERCISE CAUTION.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Nov 12, 11:38 PM CST, 3 hours 25 minutes earlier.

Area forecast discussion, Nov 12, 11:38 PM CST, 3 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1138 PM CST WED NOV 12 2014

.AVIATION...
13.06Z FORECAST CYCLE...
AS THE COLD FRONT CONTINUES TO PUSH FURTHER SOUTH...WIND HAS BEEN
NORTH 10 TO 15 KNOTS OVER THE ENTIRE REGION. CEILINGS HAVE BEEN
BETWEEN UPPER IFR AND MOSTLY MVFR FOR THE LAST 6 HOURS WITH
VISIBILITY IN MOSTLY VFR TERRITORY. EXPECT IT WOULD CONTINUE LIKE
THIS WITH VFR VISIBILITY AND VFR TO IFR CEILINGS INTERMITTENTLY
THROUGH SUNRISE. THE TIMING OF THE MVFR/IFR CONDITIONS HAS NOT
CHANGED MUCH SINCE LAST CYCLE. PREVIOUS AVIATION DISCUSSION FOR
13.00Z GERMANE. AS FOR WIND...NIL SHEAR PROBLEMS...BUT STRONG
CROSSWINDS MAY OCCUR AT SOME LOCATIONS.

77/BD

&&

.PREV DISCUSSION... /ISSUED 534 PM CST WED NOV 12 2014/

AVIATION...
13.00Z FORECAST CYCLE...
A COLD FRONT CONTINUES TO PUSH SOUTH OF THE NORTHERN GULF COAST.
ASSOCIATED ISOLATED SHOWERS ARE INDICATED ON RADAR OVER SOUTHEAST MS
AND SOUTHWEST AL...SO WILL MENTION AS VCSH IN THE TAFS. ELSEWHERE
CEILINGS ARE GOING TO BE AROUND 2000 FEET NORTHWEST OF A LINE FROM
NEAR RICHTON MS TO NEAR CAMDEN AL WITH THIS AREA OF MVFR CEILINGS
REACHING THE COAST BY AROUND 1000Z. ON THE CLEARING SIDE...VFR
CONDITIONS ARE EXPECTED NORTHWEST OF A LINE AGAIN FROM NEAR RICHTON
MS TO NEAR CAMDEN AL...REACHING AS FAR SOUTH AS A LINE FROM NEAR
LUCEDALE MS TO EVERGREEN AL AROUND 1100Z.

PREV DISCUSSION... /ISSUED 335 PM CST WED NOV 12 2014/

SHORT TERM (TONIGHT AND THURSDAY)...A LARGE UPPER LEVEL TROUGH
EXTENDING FROM SOUTHEAST CANADA ACROSS THE NORTHERN PLAINS TO THE
NORTHERN ROCKIES WILL DRIVE SOUTHEAST OVER THE NEXT 24 HOURS...WITH
THE BASE REACHING AS FAR SOUTH AS THE NORTHWEST GULF OF MEXICO. THE
CENTER OF A LARGE AREA OF HIGH PRESSURE CENTERED ACROSS THE NORTHERN
HIGH PLAINS WILL ALSO SHIFT SOUTHEAST OVER THE NEXT 24 HOURS REACHING
THE CENTRAL PLAINS. THIS WILL BRING INCREASING NORTHERLY WINDS...WITH
THE 850MB FRONT MOVING THROUGH THE FORECAST AREA AFTER MIDNIGHT
TONIGHT THROUGH THURSDAY MORNING. LAYER LIFTING IN THE LOW LEVELS
WILL ALLOW A BAND OF RAIN TO FORM ACROSS THE INLAND PORTIONS OF
SOUTHWEST ALABAMA...SOUTHEAST MISSISSIPPI...AND SOUTHERN LOUISIANA
AFTER MIDNIGHT. THIS BAND WILL EXPAND EASTWARD ACROSS MUCH OF THE
FORECAST AREA THURSDAY MORNING...AND THEN SHIFT EAST OF I-65 IN THE
AFTERNOON. WIDESPREAD RAINFALL AMOUNTS WILL ONLY BE AROUND 0.15 OF AN
INCH OR LESS...BUT SOME AREAS UNDER THE HEAVIEST RAIN BANDING FROM
THE MOBILE METRO AREA TO SOUTH CENTRAL ALABAMA COULD RECEIVE BETWEEN
ONE-QUARTER AND ONE-HALF INCH.

OVERNIGHT TEMPERATURES WILL RANGE FROM 37 TO 43 DEGREES WEST OF I-65
AND FROM 44 TO 52 DEGREES EAST OF I-65. HIGH TEMPERATURES THURSDAY
WILL RANGE FROM 50 TO 54 DEGREES WEST OF I-65 AND FROM 54 TO 59
DEGREES EAST OF I-65. /22

LONG TERM (THURSDAY NIGHT THROUGH WEDNESDAY)...LOW LEVEL COLD AIR
ADVECTION WILL BE IN FULL FORCE BY THURSDAY NIGHT WITH BREEZY NORTH
WINDS USHERING IN DEWPOINTS IN THE TEENS. SKIES WILL CLEAR BY EARLY
EVENING. DESPITE THE WINDS STAYING UP AND KEEPING THE BOUNDARY LAYER
MIXED...THE STRENGTH OF THE COLD AIR ADVECTION WILL STILL BRING A
FREEZE TO MUCH OF THE REGION BY EARLY FRIDAY MORNING. LOWS ARE
EXPECTED TO DROP INTO THE UPPER 20S TO AROUND 30 OVER INLAND AREAS
WITH LOW TO MID 30S ALONG THE COAST. SOME MID 20S CANNOT BE RULED OUT
NORTH OF THE HWY 84 CORRIDOR. THE FREEZE WATCH REMAINS IN EFFECT AND
HAS BEEN EXPANDED TO INCLUDE LOWER BALDWIN...COASTAL ESCAMBIA...AND
INLAND SANTA ROSA AND OKALOOSA. HOWEVER...FREEZING TEMPERATURES ARE
EXPECTED TO STAY NORTH OF THE COASTLINE.

THE CENTER OF THE LARGE COLD HIGH MOVES EAST INTO THE MIDWEST ON
FRIDAY...KEEPING TEMPERATURES ACROSS THE FORECAST AREA WELL BELOW
NORMAL. DESPITE ABUNDANT SUNSHINE...HIGHS WILL ONLY MANAGE TO CLIMB
INTO THE UPPER 40S/AROUND 50 FAR INLAND WITH LOW TO MID 50S ALONG THE
I-10 CORRIDOR. THE HIGH MOVES A LITTLE FURTHER EAST FRIDAY
NIGHT...WITH THE PRESSURE GRADIENT AWAY FROM THE COAST WEAKENING A
LITTLE. SATURDAY MORNING LOWS ARE EXPECTED TO BE NEAR OR A DEGREE OR
TWO COLDER THAN FRIDAY MORNING. FREEZING TEMPERATURES ARE POSSIBLE
CLOSER TO THE COAST...BUT WINDS REMAIN A LITTLE STRONGER THERE AND
CONFIDENCE IS NOT HIGH. A FREEZE WATCH/WARNING WILL LIKELY BE
REQUIRED FOR MOST OF THE FORECAST AREA. DESPITE THE AIRMASS MODIFYING
AND THE SURFACE HIGH MOVING FURTHER EAST...SATURDAY HIGHS WILL STILL
BE 10-15 DEGREES BELOW NORMAL.

ANOTHER TROUGH AMPLIFIES OVER THE CENTRAL PORTION OF THE COUNTRY
SATURDAY NIGHT AND SUNDAY AND MOVES EAST. IN RESPONSE...A WARM FRONT
WILL MOVE NORTH TOWARD THE COAST BY SUNDAY MORNING AND MOVE INLAND ON
SUNDAY. A WEAK SURFACE LOW IS LIKELY TO DEVELOP ALONG THE BOUNDARY
AND TRACK NORTHEAST ACROSS THE FORECAST AREA BY SUNDAY NIGHT.
GUIDANCE IS IN AGREEMENT ON THE SYSTEM NOW MOVING SLOWER THROUGH THE
AREA. THIS KEEPS SATURDAY NIGHT MAINLY DRY...WITH THE BEST CHANCE OF
RAIN OCCURRING SUNDAY INTO SUNDAY NIGHT. WILL CARRY LIKELY TO
CATEGORICAL RAIN CHANCES SUNDAY AND SUNDAY NIGHT. IN ADDITION...
THERE IS UNCERTAINTY WITH JUST HOW FAR NORTH THE WARM FRONT
RETREATS...WHICH WILL GREATLY IMPACT TEMPERATURES. WE HAVE INCREASED
TEMPS SUNDAY AND SUNDAY NIGHT...ESPECIALLY OVER THE SOUTHERN HALF OF
THE AREA WITH THE EXPECTATION THE LOW WILL TRACK FURTHER INLAND.
GIVEN THE WARM SECTOR DOES INDEED MOVE INLAND...WE WILL HAVE TO
MONITOR THE POTENTIAL FOR ISOLATED SEVERE WEATHER AS ENOUGH
INSTABILITY MAY MATERIALIZE ALONG THE COASTAL COUNTIES WHILE THE 850
MB JET INCREASES TO 40-50 KT. IN FACT...STRONG 0-1KM BULK SHEAR OF
30-35 KT IS FORECAST WHICH WOULD SUPPORT ROTATING UPDRAFTS. THE MAIN
NEGATIVE FACTOR FOR SEVERE WEATHER WILL BE THE COOLING NEAR SHORE
WATERS...WHICH MAY SERVE TO UNDERCUT INSTABILITY VALUES. THEREFORE...
CONFIDENCE IN ANY SEVERE WEATHER THREAT REMAINS LOW...BUT WE WILL
CONTINUE TO MONITOR.

IT NOW APPEARS A CHANCE OF RAIN WILL LINGER INTO AT LEAST MONDAY
MORNING. HOWEVER...A STRONG COLD FRONT IS EXPECTED TO PUSH THROUGH BY
MONDAY NIGHT...WITH ANOTHER ROUND OF MUCH BELOW NORMAL TEMPERATURES
ANTICIPATED FOR TUE-WED. THIS AIRMASS IS PROGGED TO BE AS COLD OR EVEN A
LITTLE COLDER THAN THE ONE THAT IS GOING TO AFFECT US THIS THU-SAT.
34/JFB

AVIATION...
12.18Z KMOB/KBFM AND KPNS TAF CYCLE
IFR CEILINGS (~700-900 FEET) AT KMOB AND KBFM WILL IMPROVE TO THE
MVFR CATEGORY (~1200 FEET) BY 12.21Z. KPNS WILL REMAIN UNDER VFR
CONDITIONS THROUGH 12.21Z...AND THEN DETERIORATE TO THE MVFR CATEGORY
(~2000 FEET) AS A COLD FRONT CONTINUES TO PUSH SOUTH OF THE NORTHERN
GULF COAST. A FEW ISOLATED SHOWERS ARE POSSIBLE THIS AFTERNOON ACROSS
THE INLAND PORTIONS OF SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA...
BUT NOT ENOUGH TO MENTION IN THE TAFS AT THIS TIME. NORTHERLY WINDS
WILL INCREASE LATE TONIGHT INTO THURSDAY MORNING TO NEAR 15
KNOTS AS COLDER AIR FILTERS IN THE REGION. THIS COLD PUSH OF AIR WILL
RESULT IN SCATTERED RAIN SHOWERS ACROSS THE AREA...MAINLY FROM 13.10Z
TO 13.18Z. ADDED PROB30 GROUP TO ACCOMMODATE. /22

MARINE...A MODERATE TO OCCASIONAL STRONG NORTHERLY WIND FLOW WILL
DEVELOP OVERNIGHT AS STRONG HIGH PRESSURE BUILDS IN FROM THE NORTH IN
THE WAKE OF A COLD FRONT. WINDS AND SEAS WILL DECREASE LATE FRIDAY
INTO SATURDAY...WITH A SOUTHERLY WIND FLOW RETURNING SATURDAY NIGHT
INTO MONDAY MORNING AS HIGH MOVES EAST. ANOTHER STRONG COLD FRONT IS
EXPECTED TO MOVE ACROSS THE MARINE AREA ON MONDAY. /22

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      43  53  29  52  29 /  30  50  00  00  00
PENSACOLA   48  57  33  55  33 /  20  40  00  00  00
DESTIN      52  59  38  56  37 /  10  30  00  00  00
EVERGREEN   42  51  29  50  27 /  20  40  00  00  00
WAYNESBORO  37  50  26  49  26 /  20  20  00  00  00
CAMDEN      39  51  27  49  26 /  20  20  00  00  00
CRESTVIEW   49  56  31  54  28 /  20  30  00  00  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FREEZE WATCH FROM 1 AM FRIDAY TO 8 AM FRIDAY FOR THE FOLLOWING
     ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
     CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
     MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...
     WILCOX...

FL...FREEZE WATCH FROM 1 AM FRIDAY TO 8 AM FRIDAY FOR THE FOLLOWING
     ZONES: COASTAL ESCAMBIA...INLAND ESCAMBIA...INLAND
     OKALOOSA...INLAND SANTA ROSA...

MS...FREEZE WATCH FROM 1 AM FRIDAY TO 8 AM FRIDAY FOR THE FOLLOWING
     ZONES: GEORGE...GREENE...PERRY...STONE...WAYNE...

GM...NONE.
&&
Hazardous weather outlook, Nov 12, 5:10 AM CST, 21 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
510 AM CST WED NOV 12 2014

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-131115-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
510 AM CST WED NOV 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FREEZE IS POSSIBLE FOR MUCH OF THE AREA THURSDAY NIGHT AND AGAIN ON
FRIDAY NIGHT.

SHOWERS WITH A FEW EMBEDDED THUNDERSTORMS WILL BE POSSIBLE AHEAD OF
A COLD FRONT ON SUNDAY. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT
EXPECTED A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE ON SUNDAY MOSTLY
NEAR THE COAST STRETCHING WELL OFFSHORE.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH TUESDAY.

GMZ630>635-650-655-670-675-131115-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
510 AM CST WED NOV 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE POSSIBLE STARTING TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL BE LIKELY THROUGH FRIDAY.

A SECOND COLD FRONT WILL MOVE ACROSS THE REGION ON SUNDAY POSSIBLY
GENERATING A FEW STRONG THUNDERSTORMS AHEAD AND ALONG THE FRONT SUNDAY
MORNING THROUGH SUNDAY AFTERNOON. A STRONG OFFSHORE FLOW WILL FOLLOW
IN THE WAKE OF THE FRONT SUNDAY NIGHT THROUGH MONDAY MORNING.
HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL BE POSSIBLE AHEAD AND ALONG
THE FRONT ON SUNDAY AND IN THE WAKE OF THE FRONT SUNDAY NIGHT THROUGH
MONDAY MORNING.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 13, 4:29 AM CSTFreeze WarningMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more28 hr
Nov 13, 5:05 AM CSTFire Weather WatchMOBButler, Clarke, Conecuh, Covington, Crenshaw, Escambia and 3 more10 hr
Nov 13, 2:54 PM CSTRed Flag WarningMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more26 hr
Nov 13, 4:29 AM CSTFreeze WatchMOB24 hr

Nearby

Small Craft Advisories in Alabama, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.